Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. G. Ramm
Title: Scattering by obstacles
Additional book information: D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986, xiv + 423 pp., $89.00. ISBN 90-277-2103-3.

References [Enhancements On Off] (What's this?)

  • 1. N. Bleistein, Mathematical methods for wave phenomena, Academic Press, N. Y., 1984. MR 755514
  • 2. D. Colton, The inverse scattering problem for time harmonic acoustic waves, SIAM Review 26 (1984), 323-350. MR 750453
  • 3. D. Colton and R. Kress, Integral equation methods in scattering theory, John Wiley, N. Y., 1983. MR 700400
  • 4. C. L. Dolph, The integral equation method in scattering theory, Problems in Analysis (R. C. Gunning, ed.), Princeton Univ. Press, N. J., 1970, pp. 201-227. MR 348296
  • 5. D. S. Jones, Acoustic and electromagnetic waves, Clarendon Press, Oxford, 1986. MR 943347
  • 6. J. B. Keller, Rays, waves and asymptotics, Bull. Amer. Math. Soc. 84 (1978), 727-750. MR 499726
  • 7. R. E. Kleinman and G. F. Roach, Boundary integral equations for the three dimensional Helmholtz equation, SIAM Review 16 (1974), 214-236. MR 380087
  • 8. P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, N. Y., 1967. MR 217440
  • 9. R. G. Newton, Scattering theory of waves and particles, McGraw-Hill, N. Y., 1966. MR 221823
  • 10. M. Reed and B. Simon, Scattering theory, Academic Press, N. Y., 1979. MR 529429
  • 11. B. D. Sleeman, The inverse problem of acoustic scattering, IMA J. Appl. Math. 29 (1982), 113-142. MR 679225
  • 12. C. H. Wilcox, Scattering theory for the d'Alembert equation in exterior domains, Lecture Notes in Math., vol. 442, Springer-Verlag, Berlin and New York, 1975. MR 460927

Review Information:

Reviewer: David L. Colton
Journal: Bull. Amer. Math. Soc. 16 (1987), 318-324
American Mathematical Society